Alert archive / Louisiana / River Flood Warnings in 2017

River Flood Warning 96, NWS New Orleans, LA

August 29, 2017Livingston Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Aug 29, 2017, 8:47 PM CDT for Livingston Parish, Louisiana. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Aug 29, 2017, 8:47 PM CDT (01:47 UTC)
Expired
Aug 31, 2017, 9:32 AM CDT
In force
37 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Livingston Parish, LA

The river

Written for the forecast point Amite River at Hwy 22 near Maurepas (MAUL1).

Minor stage
4 ft
Moderate stage
5 ft
Major stage
7 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07380215, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

827 
WGUS44 KLIX 300147
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans/Baton Rouge, LA
847 PM CDT Tue Aug 29 2017

...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Louisiana... 

  Amite River At Maurepas affecting Livingston Parish
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 24 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC063-310747-
/O.NEW.KLIX.FL.W.0096.170830T0147Z-000000T0000Z/
/MAUL1.1.ER.170830T0022Z.170830T0100Z.000000T0000Z.NO/
847 PM CDT Tue Aug 29 2017

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The Amite River At Maurepas.
* until further notice.
* At  8:00 PM Tuesday the stage was 4.0 feet.
* Flood stage is 4.0 feet.
* Forecast...Rise to near 4.8 by Wednesday evening.
* Impact...At 4.0 feet...Low-lying roads near Lake Maurepas will begin
  to flood. Louisiana Trace will have standing water in some places. 
  Several roads between Killian and Maurepas will be impacted.

&&
 
LAT...LON 3035 9064 3026 9066 3025 9056 3034 9054

&&





LAT...LON 3035 9064 3026 9066 3025 9056 3034 9054


$$
3 follow-up statements
241 
WGUS84 KLIX 301540
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
1040 AM CDT Wed Aug 30 2017

...The flood warning continues for the following rivers in 
Louisiana...

  Amite River At Maurepas affecting Livingston Parish 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 24 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC063-312140-
/O.CON.KLIX.FL.W.0096.000000T0000Z-000000T0000Z/
/MAUL1.1.ER.170830T0022Z.170830T1330Z.000000T0000Z.NO/
1040 AM CDT Wed Aug 30 2017

The Flood Warning continues for
  The Amite River At Maurepas.
* until further notice.
* At  9:00 AM Wednesday the stage was 4.2 feet.
* Flood stage is 4.0 feet.
* Forecast... rise to near 5.0 feet by Wednesday night.
* Impact...At 4.0 feet...Low-lying roads near Lake Maurepas will begin
  to flood. Louisiana Trace will have standing water in some places. 
  Several roads between Killian and Maurepas will be impacted.

&&





LAT...LON 3035 9064 3026 9066 3025 9056 3034 9054


$$
298 
WGUS84 KLIX 310158
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
858 PM CDT Wed Aug 30 2017

...The flood warning continues for the following rivers in 
Louisiana...

The Amite River At Maurepas affecting Livingston Parish 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 24 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC063-010758-
/O.CON.KLIX.FL.W.0096.000000T0000Z-000000T0000Z/
/MAUL1.1.ER.170830T0022Z.170830T2030Z.000000T0000Z.NO/
858 PM CDT Wed Aug 30 2017

The Flood Warning continues for
  The Amite River At Maurepas.
* until further notice.
* At  8:00 PM Wednesday the stage was 4.3 feet.
* Forecast... The river is expected to remain steady over night during
  low tides and the then slowly rise throughout the day on Wednesday. The
  river is expected to crest at around 4.8 feet by Wednesday evening. 
* Flood stage is 4.0 feet.
* Impact...At 4.0 feet...Low-lying roads near Lake Maurepas will begin
  to flood. Louisiana Trace will have standing water in some places. 
  Several roads between Killian and Maurepas will be impacted.

&&





LAT...LON 3035 9064 3026 9066 3025 9056 3034 9054


$$
166 
WGUS84 KLIX 311432
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
932 AM CDT Thu Aug 31 2017

...The flood warning is cancelled for the following rivers in 
Louisiana...
 
  Amite River At Maurepas affecting Livingston Parish

&&

LAC063-311502-
/O.CAN.KLIX.FL.W.0096.000000T0000Z-170831T1432Z/
/MAUL1.1.ER.170830T0022Z.170830T2030Z.170831T1120Z.NO/
932 AM CDT Thu Aug 31 2017

The Flood Warning is cancelled for
  The Amite River At Maurepas.
* At  9:00 AM Thursday the stage was 3.9 feet.
* Flood stage is 4.0 feet.

&&





LAT...LON 3035 9064 3026 9066 3025 9056 3034 9054


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Aug 29, 8:15 PM CDT, 32 minutes earlier.

Area forecast discussion, Aug 29, 8:15 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
815 PM CDT Tue Aug 29 2017

.SOUNDING DISCUSSION...
The upper air release tonight was a routine one with no problems
encountered. The 00Z sounding depicted a tropical airmass with a
precipitable water value of 2.42 inches. The profile was nearly
saturated throughout with the exception of a layer of slightly
drier air in the mid levels. Easterly winds prevailed near the
surface with south to south-southwest flow observed in the
remainder of the column. 11

&&

.PREV DISCUSSION... /issued 431 PM CDT Tue Aug 29 2017/

SHORT TERM...
TS Harvey continues to move slowly across the northwest Gulf
toward the coast. Still looks to make landfall somewhere in
southwest Louisiana late tonight or early Wednesday. With an
expansion in Harvey's wind field over the last 24 hours, a
Tropical Storm Watch was hoisted for a small portion of the area
from Assumption Parish to Lower Jefferson Parish this morning.
This watch has been left in place with the afternoon update.

Main threat from Harvey will continue to be heavy rainfall and
potential for flash flooding. Radar and surface observations
indicate 3 to 8 inches of rain has fallen in the last 48 hours
roughly across the southwest half of the forecast area, with
lighter totals to the east and northeast. Ground is quickly
becoming saturated and any additional heavy rain will be quickly
converted to runoff. Biggest uncertainty at this point is whether
a dry slot wraps into the the circulation cutting off some of the
precip across the area. Unfortunately only time will tell if/where
the dry slot move in and thus have maintained definitive
POPs/wording for tomorrow and likely wording for Thursday due to
some indication that another round of banding could affect the
area tonight/Wednesday morning. That being said, an additional 4
to 8 inches of rain is not out of the question and the Flash Flood
Watch has also been left in place.

Probability of tropical storm force winds has decreased across the
local area over the last 12 hours, but remains highest in areas
near the Atchafalaya River Basin. In these areas, probability is
generally in the 15 to 25% range. Seems more likely tropical
storm force winds would come in the way of gusts within any
thunderstorms. Latest forecast looks like sustained winds in the
15 to 25 mph range will be common with frequent gusts in the 25 to
30 mph at times from the south shore up through the Baton Rouge
metro area. Have gone ahead and put up a wind advisory from 7pm
this evening through 7pm tomorrow evening in these areas. The
onset time may be a bit to early, but didn't want to get too cute
with the headline. Do think the highest threat of strong winds
will be during the day tomorrow, especially if we see any
sunshine tomorrow to enhance mixing. MAV and MET both indicating
near 20 kts sustained from Baton Rouge through New Orleans during
the day tomorrow.

Tides are still running 1 to 2 feet above normal, with up to 2
feet of inundation possible along the immediate coast outside of
the levee system. The threat is covered by the tropical storm
watch for lower Terrebonne, Lower Lafourche, and Lower Jefferson
Parishes. Elsewhere along the coast and surrounding the tidal
lakes, a coastal flood advisory remains in effect. Main impact
should be some minor flooding of low lying coastal roadways.

It's likely no one cares about the temperature forecast at this
point, but will mention that I did undercut guidance by a few
degrees owing to expected cloudiness and showers/storms moving
through the area tomorrow and Thursday.

LONG TERM...
Harvey is expected to be lifting into the Tennessee Valley by
Friday and POPs do show a distinct downward trend as this happens.
Should see a return to a more normal summertime pattern with
scattered showers/thunderstorms each afternoon with most
convection waning after sunset. Afternoon temperatures should also
recover into the mid to upper 80s with lows generally in the low
to mid 70s north and mid to upper 70s south.

Going into next week, some questions remain surrounding the
possibility of another disturbance developing in the southern
Gulf of Mexico. At this time, the european model remains much more
aggressive than the GFS. Both do indicate a return of tropical
moisture to the area, with rain chances beginning to increase
again on Monday. This is still a long way out and the forecast
will need to be refined as the situation becomes clearer, but it
definitely looks like a trend toward increased rain chances Monday
through at least mid-week again.

AVIATION...
In general, widespread MVFR to occasional IFR category conditions
are expected through most of the TAF period due to ceilings and
visibilities restricted at times by convection. Also expect winds
to increase at terminals from New Orleans to Baton Rouge with
sustained winds of 15 to 25 knots and higher gusts, especially
in any storms.

MARINE...
A strong pressure gradient on the eastern side of Tropical Storm
Harvey will bring strong southerly winds of 20 to 30 knots to much
of the coastal waters today through Thursday. A Tropical Storm
Watch is in effect for the coastal waters west of southwest Pass
with small craft advisories in effect elsewhere. Expect seas as
high as 9 to 12 feet in the western waters beginning tonight with
lower wave/sea heights to the east. The swell will begin to ease
on Wednesday as Harvey moves inland, but wind waves will continue
to keep seas elevated into Wednesday night. As the tropical system
weakens further inland, the pressure gradient will also relax.
Winds should diminish below small craft advisory levels by
Thursday night and further weaken for the upcoming holiday
weekend. Seas will gradually respond as winds decrease.

DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: DSS Support for Tropical Storm Harvey Impacts

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance..SHORT TERM...

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  72  80  72  82 /  90  90  60  70
BTR  74  80  74  83 /  90  90  60  70
ASD  76  81  76  83 /  90  90  60  60
MSY  77  83  76  85 /  80  90  60  60
GPT  76  81  77  82 /  90  90  70  60
PQL  74  82  75  82 /  90  90  70  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Tropical Storm Watch for LAZ056-059-065>068.

     Flash Flood Watch through Thursday evening for LAZ034>037-039-
     040-046>050-056>072.

     Coastal Flood Advisory until 7 PM CDT Thursday for LAZ040-050-
     058-060>062-064-069-070-072.

     Wind Advisory until 7 PM CDT Wednesday for LAZ034-035-046>050-
     057-058-060>064-069-070.

GM...Tropical Storm Watch for GMZ550-552-570-572.

     Small Craft Advisory until 7 PM CDT Thursday for GMZ532-534-536-
     538-555-557-575-577.

     Small Craft Advisory from 7 AM Wednesday to 1 AM CDT Thursday
     for GMZ530.

MS...Flash Flood Watch through Thursday evening for MSZ068>071-077-
     080>082.

     Coastal Flood Advisory until 7 PM CDT Thursday for MSZ080>082.

GM...Tropical Storm Watch for GMZ552-570-572.

     Small Craft Advisory until 7 PM CDT Thursday for GMZ534-536-538-
     555-557-575-577.

&&
Hazardous weather outlook, Aug 29, 5:11 AM CDT, 15 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
511 AM CDT Tue Aug 29 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-292215-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
511 AM CDT Tue Aug 29 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect for all of Southeast Louisiana
and South Mississippi parishes and counties. Heavy rain bands
associated with Tropical Storm Harvey could produce locally heavy
rainfall resulting in street flooding of low lying and poor
drainage areas today and tonight.

A Coastal Flood Advisory is in effect for coastal Louisiana west
of the Mississippi River. Strong onshore winds of 25 to 30 mph
could increase tides 1 to 2 feet above normal resulting in minor
flooding of low lying roads outside of levee protected areas.

A Small Craft Advisory is in effect for all of the coastal waters
excluding the tidal lakes. Strong onshore winds of 20 to 30 knots
and seas of 5 to 8 feet east of the river and 9 to 12 feet west of
the river are expected to develop today and tonight.

A Marginal to Slight Risk of severe thunderstorms exists across
the area today and tonight. The primary risk from any severe
thunderstorms that form will be tornadoes and strong gusty winds.
The highest threat of tornadoes will be along and south of the
Interstate 10 corridor.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The Flash Flood watch will remain in effect through Thursday
evening as outer rain bands associated with Tropical Storm Harvey
continue to bring a threat of heavy rainfall to the area.
Additional rainfall of between 4 and 8 inches will be possible
from today through Thursday evening. This heavy rainfall could
produce street flooding of low lying and poor drainage areas
through Thursday evening.

A Coastal Flood Advisory will remain in effect through Thursday
evening for coastal Louisiana west of the Mississippi River as
strong onshore winds of 20 to 30 mph persist. Tide levels 1 to 2
feet above normal could result in minor flooding of low lying
roads outside of the levee protected areas.

A Small Craft Advisory will remain in effect through Thursday
evening as strong southerly winds of 20 to 30 knots and seas of 5
to 8 feet east of the river and 9 to 12 feet west of the river
persist. Conditions should gradually improve through the day on
Thursday as Tropical Storm Harvey moves inland and weakens.

A Marginal Risk of severe thunderstorms is expected both Wednesday
and Thursday over much of the forecast area as Tropical Storm
Harvey moves onshore and then toward Arkansas and northern
Louisiana. A few outer rain bands associated with the system could
have isolated severe thunderstorms that produce tornadoes and
strong gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today but may be needed for
flood monitoring today through Thursday.

32

In the hours before

Special weather statement, Aug 29, 5:48 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service New Orleans LA
548 PM CDT TUE AUG 29 2017

LAZ063-064-069-070-292330-
Lower Plaquemines-Upper St. Bernard-Lower St. Bernard-Upper
Plaquemines-
548 PM CDT TUE AUG 29 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ST. BERNARD AND
NORTHWESTERN PLAQUEMINES PARISHES...

At 548 PM CDT, a strong thunderstorm was located near Myrtle Grove,
or 12 miles southeast of Belle Chasse, moving north at 15 mph.

Locations impacted include...
Chalmette, Belle Chasse, Myrtle Grove, Violet, Meraux and Poydras.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2963 9000 2964 9001 2968 9002 2990 8995
      2989 8994 2987 8991 2990 8993 2991 8995
      2996 8993 2988 8971 2987 8970 2985 8963
      2957 8981
TIME...MOT...LOC 2248Z 197DEG 11KT 2969 8991

AK
Special weather statement, Aug 29, 6:27 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service New Orleans LA
627 PM CDT TUE AUG 29 2017

LAZ063-064-069-070-300015-
Lower Plaquemines-Upper St. Bernard-Lower St. Bernard-Upper
Plaquemines-
627 PM CDT TUE AUG 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. BERNARD AND
NORTHWESTERN PLAQUEMINES PARISHES...

At 627 PM CDT, a strong thunderstorm was located near Poydras, or 10
miles east of Belle Chasse, moving north at 30 mph.

Locations impacted include...
Poydras, Violet and Meraux.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2976 8995 2987 8992 2987 8991 2989 8992
      3000 8989 2999 8988 3000 8986 2999 8985
      2995 8984 2993 8982 2994 8976 2994 8974
      2991 8974 2987 8970 2987 8963 2971 8979
TIME...MOT...LOC 2327Z 194DEG 25KT 2982 8984

AK
Special weather statement, Aug 29, 8:18 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service New Orleans LA
818 PM CDT TUE AUG 29 2017

LAZ040-062-MSZ080-300215-
Orleans-St. Tammany-Hancock-
818 PM CDT TUE AUG 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORLEANS...
SOUTHEASTERN ST. TAMMANY PARISHES IN SOUTHEASTERN LOUISIANA AND
SOUTHWESTERN HANCOCK COUNTIES...

At 817 PM CDT, a strong thunderstorm was located over Pearlington, or
8 miles east of Slidell, moving north at 30 mph.

Locations impacted include...
Lake Catherine and Pearlington.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3016 8957 3015 8959 3015 8960 3018 8958
      3016 8963 3018 8968 3017 8972 3015 8963
      3008 8968 3006 8973 3004 8973 3005 8981
      3017 8975 3016 8972 3017 8973 3019 8976
      3035 8971 3035 8950
TIME...MOT...LOC 0117Z 193DEG 26KT 3025 8965

AK

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:11 PM CDTSpecial Marine WarningLIX64 min
Aug 29, 9:45 PM CDTSpecial Marine WarningLIX60 min
Aug 29, 10:29 PM CDTTropical Storm WarningLIXAssumption21 hr
Aug 29, 10:46 PM CDTSpecial Marine WarningLIX59 min
Aug 29, 11:47 PM CDTSpecial Marine WarningLIX28 min
Aug 30, 12:13 AM CDTSpecial Marine WarningLIX32 min
Aug 30, 12:26 AM CDTTornado WarningLIXSaint John the Baptist19 min
Aug 30, 12:28 AM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Livingston, Saint Charles, Saint John the Baptist, Tangipahoa2 hr
Aug 30, 12:36 AM CDTSpecial Marine WarningLIX24 min
Aug 30, 12:54 AM CDTSevere Thunderstorm WarningLIXLivingston21 min
Aug 30, 12:56 AM CDTFlash Flood WarningLIXSaint Charles2 hr
Aug 30, 12:58 AM CDTSpecial Marine WarningLIX62 min
Aug 30, 1:02 AM CDTSpecial Marine WarningLIX118 min
Aug 30, 1:06 AM CDTSpecial Marine WarningLIX24 min
Aug 30, 1:23 AM CDTSpecial Marine WarningLIX97 min
Aug 30, 1:30 AM CDTSpecial Marine WarningLIX60 min
Aug 30, 1:40 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles3 hr
Aug 30, 2:05 AM CDTSpecial Marine WarningLIX55 min
Aug 30, 2:24 AM CDTAreal Flood AdvisoryLIXSaint Tammany, Tangipahoa66 min
Aug 30, 3:12 AM CDTSpecial Marine WarningLIX93 min
Aug 30, 5:46 AM CDTRiver Flood WarningLIXSaint Tammany62 hr
Aug 30, 6:03 AM CDTSpecial Marine WarningLIX117 min
Aug 30, 10:14 AM CDTSpecial Marine WarningLIX31 min
Aug 30, 10:46 AM CDTSpecial Weather StatementLIXOrleans29 min
Aug 30, 11:06 AM CDTSpecial Weather StatementLIXSaint Tammany39 min
Aug 30, 11:57 AM CDTSpecial Marine WarningLIX63 min
Aug 30, 12:23 PM CDTSpecial Marine WarningLIX52 min
Aug 30, 1:12 PM CDTSpecial Marine WarningLIX48 min

Nearby

River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.